Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

4 Issues per year


IMPACT FACTOR 2016: 1.182

CiteScore 2016: 0.78

SCImago Journal Rank (SJR) 2016: 1.277
Source Normalized Impact per Paper (SNIP) 2016: 0.881

Mathematical Citation Quotient (MCQ) 2016: 0.83

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

Large solutions for the infinity Laplacian

Petri Juutinen
  • Department of Mathematics and Statistics, P.O.Box 35, FIN-40014 University of Jyväskylä, Finland. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Julio D. Rossi
  • IMDEA Matematicas, C-IX, Campus Cantoblanco Universidad Autonoma de Madrid, Madrid, Spain. On leave from Departamento de Matemática, FCEyN Universidad de Buenos Aires, Ciudad Universitaria, Pab 1 (1428), Buenos Aires, Argentina. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-25 | DOI: https://doi.org/10.1515/ACV.2008.011

Abstract

In this paper, we study existence, uniqueness and asymptotic behavior near the boundary of solutions to

in Ω with an explosive boundary condition u(x) → +∞ as x → ∂Ω. We find that there exists a solution if and only if q > 1. Moreover, when the domain Ω is sufficiently regular, such a solution is unique and verifies

as dist(x, ∂Ω) → 0.

Keywords.: Large solutions; infinity Laplacian

About the article

Received: 2008-01-11

Revised: 2008-05-15

Published Online: 2008-11-25

Published in Print: 2008-10-01


Citation Information: Advances in Calculus of Variations, Volume 1, Issue 3, Pages 271–289, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/ACV.2008.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
绪滕 王
Pure Mathematics, 2017, Volume 07, Number 05, Page 386
[2]
Haitao Wan
Zeitschrift für angewandte Mathematik und Physik, 2016, Volume 67, Number 4
[3]
Julio D. Rossi and Erwin Topp
Journal of Differential Equations, 2016, Volume 260, Number 9, Page 6872
[4]
Wei Wang, Hanzhao Gong, Xiao He, and Sining Zheng
Journal of Mathematical Analysis and Applications, 2016, Volume 436, Number 1, Page 39
[5]
Haitao Wan
Journal of Mathematical Analysis and Applications, 2016, Volume 436, Number 1, Page 179
[7]
Zhijun Zhang
Zeitschrift für angewandte Mathematik und Physik, 2015, Volume 66, Number 4, Page 1453
[8]
S. Alarcón and A. Quaas
Nonlinear Differential Equations and Applications NoDEA, 2013, Volume 20, Number 4, Page 1453
[9]
Petri Juutinen
Communications on Pure and Applied Analysis, 2013, Volume 12, Number 5, Page 2267
[10]
Manuel Portilheiro and Juan Luis Vázquez
Calculus of Variations and Partial Differential Equations, 2013, Volume 46, Number 3-4, Page 705
[11]
Ahmed Mohammed and Seid Mohammed
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 6, Page 3249
[12]
Ahmed Mohammed and Seid Mohammed
Nonlinear Analysis: Theory, Methods & Applications, 2011, Volume 74, Number 16, Page 5238

Comments (0)

Please log in or register to comment.
Log in